Alert archive / New York / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 24, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jun 16, 2022, 12:18 AM EDT for Livingston County, Wyoming County, New York. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2022, 12:18 AM EDT (04:18 UTC)
- Expired
- Jun 16, 2022, 1:15 AM EDT
- In force
- 57 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Livingston County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 61 km from the middle of the area, began a volume at 04:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 4.3 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3396 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1200 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted.
074
WUUS51 KBUF 160418
SVRBUF
NYC051-121-160515-
/O.NEW.KBUF.SV.W.0024.220616T0418Z-220616T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
1218 AM EDT Thu Jun 16 2022
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Northeastern Wyoming County in western New York...
Central Livingston County in western New York...
* Until 115 AM EDT.
* At 1218 AM EDT, a severe thunderstorm was located over Warsaw, or
12 miles northwest of Letchworth State Park, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage
to trees and power lines.
* Locations impacted include...
Geneseo, Letchworth State Park, Perry, Warsaw, Mount Morris,
Conesus, Groveland, Livonia, Covington and Castile.
This includes Interstate 390 between exits 5 and 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4269 7828 4287 7822 4287 7808 4286 7807
4287 7800 4286 7796 4287 7795 4286 7761
4253 7773
TIME...MOT...LOC 0418Z 284DEG 25KT 4277 7815
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JLA2 follow-up statements
636
WWUS51 KBUF 160445
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
1245 AM EDT Thu Jun 16 2022
NYC051-121-160515-
/O.CON.KBUF.SV.W.0024.000000T0000Z-220616T0515Z/
Wyoming NY-Livingston NY-
1245 AM EDT Thu Jun 16 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
FOR NORTHEASTERN WYOMING AND CENTRAL LIVINGSTON COUNTIES...
At 1245 AM EDT, a severe thunderstorm was located over Perry, or near
Letchworth State Park, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage to
trees and power lines.
Locations impacted include...
Geneseo, Letchworth State Park, Perry, Warsaw, Mount Morris, Conesus,
Groveland, Livonia, Covington and Castile.
This includes Interstate 390 between exits 5 and 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4269 7828 4286 7807 4287 7800 4286 7796
4287 7795 4286 7761 4253 7773
TIME...MOT...LOC 0445Z 285DEG 16KT 4274 7798
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JLA295
WWUS51 KBUF 160515
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
115 AM EDT Thu Jun 16 2022
NYC051-121-160525-
/O.EXP.KBUF.SV.W.0024.000000T0000Z-220616T0515Z/
Wyoming NY-Livingston NY-
115 AM EDT Thu Jun 16 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WYOMING AND
CENTRAL LIVINGSTON COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However heavy
rain and frequent lightning is still occurring with this
thunderstorm.
LAT...LON 4269 7828 4286 7807 4287 7800 4286 7796
4287 7795 4286 7761 4253 7773
TIME...MOT...LOC 0515Z 284DEG 25KT 4270 7775
$$
JLAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 10:23 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 15, 10:23 PM EDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 1023 PM EDT Wed Jun 15 2022 .SYNOPSIS... A warm front will move across western New York through tonight, with increasing humidity and some showers and thunderstorms. Strong to severe thunderstorms will develop ahead of a cold front and move across the area Thursday afternoon into early evening. && .NEAR TERM /THROUGH THURSDAY/... The environment over the western counties will remain quite unstable overnight, with MLCAPE values in excess of 2000 j/kg. While there are several boundaries for convection to focus upon (namely a huge outflow boundary from the earlier Genesee county severe storm, and two stalled lake breeze boundaries), the 00z KBUF sounding shows a subtle cap arnd 770 mb. This should keep the convective risk to a minimum, but an area of H8-925 frontogenetic forcing over the Genesee valley and western Finger Lakes will keep that area somewhat active through daybreak. Any renewed convection will have the risk of strong sfc wind gusts (DCAPE arnd 1000 j/kg) and a higher risk for frequent positive CGLTG (high PW and sfc Tds). ...ENHANCED RISK FOR SEVERE WEATHER THURSDAY AFTERNOON INTO EARLY EVENING... Earlier...SPC upgraded the severe weather risk to enhanced for most of our forecast area for Thursday, with an increased potential for thunderstorms with damaging winds and large hail. Forecast confidence in timing is high, with most of the severe weather expected to occur between 1 p.m. and 6 p.m. as a line of storms develops across far Western NY and intensifies at it moves from west to east across the area. For the details... The combination of daytime heating, dew points in the lower 70s, and an approaching shortwave will develop significant, instability by mid-day. A pre-frontal trough will move across the area just ahead of a cold front, and this will provide a focus for convection. Before this, scattered storms may develop along lake breeze boundaries. There also will be moderate wind shear, with 700 mb winds increasing to 40 kts and some directional component as well. This should support organized convection with bowing line segments and embedded super cells possible. Damaging winds are the primary threat, with also a risk of large hail and isolated tornadoes if any super cells develop. The strongest storms will likely be from the Genesee Valley eastward, which is consistent with where SPC has it's enhanced risk. Otherwise, it will be another hot and humid day Thursday. Heat index values will rise into the 90s at most locations, with mid to upper 90s possible across the Lower Genesee Valley and Western Finger Lakes regions. Did not have the confidence to issue a heat advisory since any early convection may keep index values below criteria. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... A negatively tilted trough across the Upper Midwest tonight will digress into a neutrally tilted one by the time it reaches the Northeast Thursday night. This trough will then remain across the Northeast with its axis lying parallel to the Atlantic coastline through Saturday night. Translating the pattern aloft down to the surface, the cold front that will support the severe weather ahead of it Thursday afternoon will push east across the area Thursday night and allow for some cool dry air to push across the region. Overall this will support the last of the showers and storms across the eastern portions of the area to exit the region and leave the remainder of the area dry. The cooler air will support lows Thursday night to drop into the 60s. Friday, a shortwave will rotate through the upper level trough overhead and support a second surface cold front to sweep southeast across the area which will advect much colder air across the region along with some moisture. That being said, a combination of the moist air and mesoscale boundaries may support some showers south of Lake Ontario and across the North Country Friday. Otherwise the second cold frontal passage will also support breezy conditions Friday with winds of 25 to 35 mph possible. A broad ridge across the central portions of the country Saturday will support surface high pressure to begin to push into the Lower Great Lakes and therefore a cool dry day is expected. Otherwise, with the trough aloft and a northwest wind field present cold air will continue to filter across the region supporting much cooler conditions Friday and Saturday. Highs Friday will range in the mid to upper 70s where as Saturday will be the coolest day of the period with highs in the 60s. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... An elongated high pressure moving into the region will center over the Eastern Great Lakes and the Appalachians on Sunday night and Monday morning. This will provide a dry and pleasant day for Sunday with temperatures in the upper 60s to low 70s. The dry weather should continue into the first half of Monday. Increased ridging along with a passing warm front will cause day to day warming through the long term period. By Wednesday, temperatures will reach into the upper 70s to upper 80s for most areas (though depending on timing of a passing cold front). The passing warm front will cause areas of showers with some thunderstorms also possible starting Monday afternoon/evening time frame. Guidance is still split on the timing of the warm frontal passage over the region with some guidance a bit slower. Similar to the pattern that has been or expected to occur this week with the ridge, a convectively enhanced shortwave/MCS is expected to drop southeast along the warm front between Monday night and Tuesday night, depending on the model. Placement for this feature will be reliant as to where the warm front will be in place, and whether this feature will be over the forecast area of not. If the warm front moves through quickly earlier in the week, then it will be a warmer, but drier long term period. But if the front is a bit slower, then the warm-up will be slower, with the increased chance at the convective shortwave tracking over the area. && .AVIATION /03Z THURSDAY THROUGH MONDAY/... Mainly VFR flight conditions overnight. However, scattered showers and thunderstorms will develop along a warm frontal boundary which will move from west to east across the area tonight. Low confidence in exact timing and placement. Thunderstorms may cause brief periods with IFR flight conditions. A cold front will approach the region Thursday, with widespread thunderstorms expected to develop along a pre-frontal trough just ahead of the cold front. These will move from west to east across the area Thursday afternoon into early evening. Some thunderstorms may be severe, producing damaging winds and large hail. The line will be moving, and should only impact any given terminal for an hour or two. Outlook... Thursday night...Mainly VFR. A chance of showers and thunderstorms. Friday...Mainly VFR. A chance of showers east of Lake Ontario. Saturday and Sunday...VFR. Monday...Mainly VFR. A chance of showers. && .MARINE... The next chance for stronger winds and building waves will be Thursday into Friday as cold front will slowly cross the region. Main hazard will be the potential for strong thunderstorms with gusty winds. There's a persistent but low risk for storms overnight, with more widespread strong storms expected Thursday afternoon into early evening. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...TMA NEAR TERM...Apffel/RSH SHORT TERM...EAJ LONG TERM...SW AVIATION...Apffel MARINE...Apffel/TMA
Hazardous weather outlook, Jun 15, 5:25 AM EDT, 18 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 525 AM EDT Wed Jun 15 2022 NYZ001>004-010>014-019>021-085-160930- Niagara-Orleans-Monroe-Wayne-Northern Erie-Genesee-Wyoming- Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-Southern Erie- 525 AM EDT Wed Jun 15 2022 This Hazardous Weather Outlook is for western New York. .DAY ONE...Today and tonight. There is a marginal risk for severe thunderstorms this afternoon and tonight. Damaging winds and large hail will be the main threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A more organized threat for severe thunderstorms is expected Thursday and Thursday evening. Damaging winds, large hail and torrential downpours will be the main threats. Heat advisories may be needed for a portion of the area Thursday with the combination of heat and humidity possibly bringing heat indices into the mid 90s. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ005>008-160930- Northern Cayuga-Oswego-Jefferson-Lewis- 525 AM EDT Wed Jun 15 2022 This Hazardous Weather Outlook is for north central New York. .DAY ONE...Today and tonight. There is a marginal risk for severe thunderstorms this afternoon and tonight. Damaging winds and large hail will be the main threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a slight risk for severe thunderstorms Thursday and Thursday evening. Damaging winds, large hail and torrential downpours will be the main threats. Heat advisories may be needed for a portion of the area Thursday with the combination of heat and humidity possibly bringing heat indices into the mid 90s. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042-043-062-063-160930- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- 525 AM EDT Wed Jun 15 2022 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Today and tonight. There is a marginal risk for severe thunderstorms this afternoon and tonight. Damaging winds and large hail will be the main threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A more organized threat for severe thunderstorms is expected Thursday and Thursday evening. Damaging winds and large hail will be the main threats. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ044-045-064-065-SLZ022-024-160930- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River-Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 525 AM EDT Wed Jun 15 2022 This Hazardous Weather Outlook is for portions of Lake Ontario and Saint Lawrence River. .DAY ONE...Today and tonight. There is a marginal risk for severe thunderstorms this afternoon and tonight. Damaging winds and large hail will be the main threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a slight risk for severe thunderstorms Thursday and Thursday evening. Damaging winds and large hail will be the main threats. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Special weather statement, Jun 15, 7:34 PM EDT, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Buffalo NY
734 PM EDT Wed Jun 15 2022
NYZ011-160000-
Genesee NY-
734 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of southeastern Genesee
County through 800 PM EDT...
At 733 PM EDT, Doppler radar was tracking a strong thunderstorm near
Le Roy, or near Batavia, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Batavia, Le Roy, Stafford and East Bethany.
This includes Interstate 90 near exit 47.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4293 7818 4301 7817 4304 7793 4304 7792
4295 7793 4294 7793 4291 7794 4291 7795
4289 7796
TIME...MOT...LOC 2333Z 275DEG 22KT 4297 7807
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RSHSpecial weather statement, Jun 15, 7:58 PM EDT, 4 hours 20 minutes before
Special Weather Statement
National Weather Service Buffalo NY
758 PM EDT Wed Jun 15 2022
NYZ003-011>013-160045-
Livingston NY-Wyoming NY-Genesee NY-Monroe NY-
758 PM EDT Wed Jun 15 2022
...Strong thunderstorms will impact portions of northeastern
Wyoming, northwestern Livingston, southeastern Genesee and
southwestern Monroe Counties through 845 PM EDT...
At 756 PM EDT, Doppler radar was tracking several growing
thunderstorms, all moving east at 25 to 30 mph. The strongest storm
at 755 PM EDT was near Pavilion. Another developing cell was just
south of Wyoming and one near Oakfield.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Batavia, Geneseo, Letchworth State Park, Le Roy, Perry, Mount Morris,
Pavilion, Caledonia, Riga, York, Stafford, Covington, Bergen,
Leicester, Wyoming, East Bethany, Perry Center, Bethany Center,
Silver Lake and Sonyea.
This includes the following highways...
Interstate 390 near exit 7.
Interstate 90 between exits 48 and 47.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 4266 7807 4305 7826 4308 7787 4288 7776
4264 7782
TIME...MOT...LOC 2356Z 282DEG 26KT 4292 7808
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RSHSpecial weather statement, Jun 15, 8:52 PM EDT, 3 hours 26 minutes before
Special Weather Statement
National Weather Service Buffalo NY
852 PM EDT Wed Jun 15 2022
NYZ013-014-021-160145-
Allegany NY-Ontario NY-Livingston NY-
852 PM EDT Wed Jun 15 2022
...Strong thunderstorms will impact portions of Livingston,
northeastern Allegany and southwestern Ontario Counties through 945
PM EDT...
At 850 PM EDT, Doppler radar was tracking an area of strengthening
thunderstorms over the area, with the strongest storm near Letchworth
State Park. The storms are moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Geneseo, Dansville, Letchworth State Park, Avon, Mount Morris,
Conesus, Bristol, Lima, Naples, Hemlock, Honeoye, York, Groveland,
Springwater, Canadice, Livonia, Nunda, Ossian, Canaseraga and
Leicester.
This includes Interstate 390 between exits 4 and 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning may occur with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 4245 7797 4291 7795 4291 7794 4293 7794
4297 7790 4285 7725 4276 7725 4276 7731
4271 7735 4267 7737 4258 7737 4258 7766
4253 7766 4253 7772 4244 7773
TIME...MOT...LOC 0050Z 275DEG 19KT 4265 7780
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RSHLocal storm report, Jun 15, 9:13 PM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
913 PM EDT WED JUN 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM TSTM WND DMG 1 SSW PAVILLION 42.86N 78.03W
06/15/2022 WYOMING NY 911 CALL CENTER
TREE DOWN AND THEN SNAPPED OFF A POWER POLE.
&&Special weather statement, Jun 15, 11:38 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1138 PM EDT Wed Jun 15 2022
NYZ002-003-010>014-085-160445-
Ontario NY-Livingston NY-Southern Erie NY-Wyoming NY-Orleans NY-
Genesee NY-Monroe NY-Northern Erie NY-
1138 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of Wyoming, east
central Erie, Livingston, southeastern Orleans, Genesee, southwestern
Monroe and west central Ontario Counties through 1245 AM EDT...
At 1137 PM EDT, Doppler radar was tracking a strong thunderstorm over
Attica and moving east at 20 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Rochester, Chili, Batavia, Geneseo, Brighton, Gates-North Gates,
Darien Lakes State Park, Letchworth State Park, Henrietta, Le Roy,
Pembroke, Perry, Warsaw, Avon, Bennington, Mount Morris, Honeoye
Falls, Alden, Attica and Pavilion.
This includes the following highways...
Interstate 390 between exits 6 and 12.
Interstate 90 between exits 48A and 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4265 7863 4314 7837 4317 7761 4265 7756
TIME...MOT...LOC 0337Z 272DEG 19KT 4288 7829
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
ReynoldsThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:15 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Wyoming | 60 min |
| Jun 15, 8:52 PM EDT | Special Weather Statement | BUF | Livingston, Ontario | 53 min |
| Jun 15, 9:07 PM EDT | Severe Thunderstorm Warning | BUF | Livingston | 53 min |
| Jun 15, 11:38 PM EDT | Special Weather Statement | BUF | Genesee, Livingston, Wyoming | 67 min |
| Jun 16, 12:41 AM EDT | Special Weather Statement | BUF | Monroe | 34 min |
| Jun 16, 1:03 AM EDT | Special Marine Warning | BUF | 57 min | |
| Jun 16, 1:12 AM EDT | Special Weather Statement | BUF | Ontario, Wayne | 78 min |
| Jun 16, 2:19 AM EDT | Special Weather Statement | BUF | Oswego | 41 min |
| Jun 16, 4:18 AM EDT | Heat Advisory | BUF | Cayuga, Chautauqua, Erie, Genesee, Livingston, Monroe and 5 more | 14 hr |
| Jun 16, 4:22 AM EDT | Small Craft Advisory | BUF | 16 hr | |
| Jun 16, 5:35 AM EDT | Special Marine Warning | BUF | 85 min | |
| Jun 16, 5:40 AM EDT | Special Weather Statement | BUF | Jefferson | 65 min |
| Jun 16, 2:17 PM EDT | Special Marine Warning | BUF | 58 min | |
| Jun 16, 2:35 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua, Erie | 55 min |
| Jun 16, 3:08 PM EDT | Special Marine Warning | BUF | 37 min | |
| Jun 16, 3:16 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Orleans | 59 min |
| Jun 16, 3:20 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego, Wayne | 55 min |
| Jun 16, 3:25 PM EDT | Special Marine Warning | BUF | 65 min | |
| Jun 16, 3:36 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Chautauqua, Erie, Livingston, Wyoming | 54 min |
| Jun 16, 3:37 PM EDT | Special Weather Statement | BUF | Erie | 53 min |
| Jun 16, 3:57 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego, Wayne | 18 min |
| Jun 16, 4:07 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Monroe, Orleans, Wayne | 35 min |
| Jun 16, 4:10 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Livingston, Monroe, Ontario, Wayne, Wyoming | 65 min |
| Jun 16, 4:14 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Oswego | 61 min |
| Jun 16, 4:20 PM EDT | Special Marine Warning | BUF | 40 min | |
| Jun 16, 4:20 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego, Wayne | 40 min |
| Jun 16, 4:21 PM EDT | Special Marine Warning | BUF | 32 min | |
| Jun 16, 4:24 PM EDT | Special Marine Warning | BUF | 49 min | |
| Jun 16, 4:40 PM EDT | Special Weather Statement | BUF | Lewis | 65 min |
| Jun 16, 4:50 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 55 min |
| Jun 16, 5:04 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Monroe, Ontario, Oswego, Wayne | 56 min |
| Jun 16, 5:45 PM EDT | Special Weather Statement | BUF | Lewis | 30 min |
| Jun 16, 5:57 PM EDT | Special Marine Warning | BUF | 44 min | |
| Jun 16, 5:58 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Jefferson, Lewis, Oswego, Wayne | 62 min |
Nearby
Severe Thunderstorm Warnings in New York, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.